# SDR DHL9980192C

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING L/E SPAR AREA AT XW 408 UPPER SURFACE CRACK ON FIXED L/E SECTION OF UPPER FLANGE.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER AND INSTALLED PER SRM 51-1-8 AND EO 18R5761051.
